Back pump or Kidney issue HELP!
- 12-14-2010, 12:47 AM
Back pump or Kidney issue HELP!
So about three weeks ago i started stacking DMZ-13 and H-Drol. For the first few weeks all was well, but now i am getting some serious pain in my lower back. After a good night sleep the pain seems to go away. However, as the day persists it gets worse again. I haven't worked out in 2 days, and have stopped taking both and begun my PCT ahead of schedule, because of concern. The pain is still there, I am taking about 8mg of tourine and that has not helped. I also seem to have some pain in the front right side of my stomach area, as opposed to the back pump feeling as well. If someone could please let me know if they have had any experience with something along these lines it would be great.
- 12-14-2010, 03:40 AM
when i ran Mdrol about the start of the 2nd week i got really bad back pumps off of 10mg/ed. I also had the same concern as you at the time, as i was having a hard time distinguishing the feelings. For me it felt like my kidneys were bruised as hell! and felt awkward to even lie on my sides in bed. I didn't have taurine though, so i cant say that it helped me or not. I was drinking heaps and heaps of water of course, but because i was drinking so much water obviously i was going to the toilet more, and kidney infections apparently make you pee more. So again that was also making it a hard time distinguishing the two.
To some the story up once i finished cycle the pumps subsided and all was fine.
So sorry i couldn't have been more help that was just an experience i had, I would also like to hear some other peoples input on this as i was pretty concerned at the time of cycle
- 12-14-2010, 05:49 AM
Kidney pain and back pumps can be confusing to separate if they are happening at the same time. For me it takes 10-12mg of taurine to stave off back pumps ,and I have to preload before symptoms start, or it wont work. If your urine is dark its kidney. Hdrol and mdrol both stress the kidneys. What were your dosages on the stack?
12-14-2010, 06:27 AM
Just to be clear 10-12 grams not 10-12 mg. If it is back pumps 10 grams should provide some relief. 8mg will do nothing. If that doesn't work and with the pain coming around to the front right side I might suggest a trip to the doctor. A lot of stuff can go wrong on the right side(apendix,liver,gall bladder) and it's better safe than sorry. That said, in all likelihood it is just back pumps based on the fact that you get relief after resting. And just the fact that you already know you put PH's in your body.
12-14-2010, 06:51 AM
ill be running another 3weeker after chrissy!! Def ebaying some taurine for this cycle to try and spot the difference!
12-14-2010, 09:11 AM
i used 45 mg of DMZ and 25 mg of H-drol. So it was a small dosage or one of each per day. So I think it would be strange if i actually damaged my kidneys in 3 weeks. However, that doesn't mean it is impossible. Hopefully that help, and someone could give me a more definitive answer. Thank you everyone so far.
12-14-2010, 02:59 PM
12-14-2010, 03:12 PM
If it hurts to touch your lower outer back, than it could very well be kidney damage. You can drink cranberry juice or take cranberry pills to help out.
12-14-2010, 03:24 PM
well 45 mg of DMZ is just one pill a day, so i can't imagine it being a huge amount of SD.
12-14-2010, 06:29 PM
- 6'3" 250 lbs.
- Join Date
- Aug 2008
- Ayuh, in Maine!
- Rep Power
water, taurine, and gatorade...after squats I had to give up because pumps were so damn bad tonight....F 30 of mdrol!!!
I give a f**K!!
12-14-2010, 07:57 PM
Does Taurine mitigate the production, or only mask the symptoms, of Aldosterone (renin-angiotensin-aldosterone)?
12-14-2010, 09:29 PM
12-14-2010, 09:34 PM
12-15-2010, 12:01 AM
Can M-drol severely damage the Kidneys?What is the worst possible outcome?
12-15-2010, 01:40 AM
well i have been using a bunch of torine, milk thistle, drinking lots of water, and taking in lots of carbs. the pain seems to be getting better. if it isn't gone in two to three days i will have to go see a doc.
12-15-2010, 05:41 AM
12-15-2010, 03:40 PM
12-16-2010, 10:25 AM
- 6'3" 229 lbs.
- Join Date
- Oct 2010
- Rep Power
I've heard a lot about taking potassium as well
12-17-2010, 04:02 PM
12-19-2010, 10:55 AM
alright gents, well thanks for all your comments. I am fine, the pumps have gone away, and i am on my ptc. So everything worked out fine. So for anyone trying DMZ-13, from my experience it is not really worth it, the pumps are too painful to the point of being bed ridden, so use at your own risk.
12-20-2010, 01:07 PM
12-20-2010, 03:29 PM
12-20-2010, 03:32 PM
12-21-2010, 03:16 PM
I should add (in reference to my earlier post) that I am not entirely certain taurine doesn't directly antagonize the aldosterone receptor, as there is some evidence suggesting it might, but for simplicity's sake look at it like this: as a diuretic, it will indirectly antagonize aldosterone's action by promoting potassium retention and sodium excretion - which many diuretics do.
12-21-2010, 04:18 PM
12-21-2010, 04:25 PM
On a serious note, do you have a link to evidence that taurine directly antagonizes the aldosterone receptor? I seem to remember a study that sort of said it did, and one that sort of said it didn't, both on rats. I've yet to see anything conclusive, but then again I haven't seen everything.
12-21-2010, 04:58 PM
No, I have no studies of any sort... I just remember this being the main underlying causation of the back pumps as agreed upon on another forum by several trusted experienced bodybuilders. Either way, now that the door has been opened to new possible instigators of this side-effect, I'm going to supplement with a mineral blend as well as Taurine during my next cycle - so it's a win win!
Similar Forum Threads
- By Hawk in forum Nutrition / HealthReplies: 10Last Post: 03-01-2011, 07:30 PM
- By james1 in forum AnabolicsReplies: 5Last Post: 09-04-2009, 12:45 PM
- By noviceiron in forum Nutrition / HealthReplies: 11Last Post: 09-29-2006, 01:11 AM
- By corteztk1982 in forum General ChatReplies: 16Last Post: 12-30-2003, 08:05 PM